This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
For about 3 years or so I have noticed (mostly) small drops of feint blood mixed with urine after urinating. I have had this issue after urinating I will always feel a last drop would come out about 3 minutes later. Thats when I would notice the blood.
I saw my local GP about this issue and he did tests for UTI, Chlamydia, gonorrhea and it all came out negative.
I then had scans on my kidney, live and bladder and there was no traits of any infections or disease.
I still have this issue and one time after masturbation I went to urinate and it burned like hell and there would be continuous blood drops (more visible) after urinating. The blood continued to come out for about 15 minutes after urinating and this continued for a week until it healed.
Can you please advise what kind of issue I am up against? Would a straight up antibiotics fix this issue?
How are you? Secretions from the prostrate usually come out while ejaculation. If you are experiencing dripping of blood after masturbation, then it could be related to the prostrate. Also, pain explains source of infection in the tract. It could be due to enlargement of prostrate or a burst of vessel in the prostrate or a tumor in the urogenital tract. Painless bleeding should warrant a complete work up, as this is most commonly due to malignant tumors.
Consult a urologist for further assistance.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.